Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Geo/Geo/1/N Queue with State Dependent Retention of Reneging Customers

( Volume 3 Issue 2,February 2017 ) OPEN ACCESS
Author(s):

Yutae Lee

Abstract:

This paper considers a Geo/Geo/1/N queueing system with retention of reneging customers, in which retention probability depends on the number of customers in the system. The steady state distribution of the number of customers in the system is derived. Other performance measures are obtained. Some numerical examples are also given.

Paper Statistics:

Total View : 223 | Downloads : 214 | Page No: 30-31 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.